# SDR CALA2023092202858

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BACB150101045707
- Condition: Corroded
- Location: Sta .947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR BEAM STA .947.5 APPROX RBL 53 (REF AAR NR 99986348) REPAIRED FLOOR BEAM STA 947.5 APPROX RBL 53 I.A.W B737-700 SRM 5 7-70-51-2R-5, 51-40-02-0G-0,51-40-05-0G-0, 51-10-0G-0 AND 53-70- 51-1A-1.(WORK ACCOMPLISHED BY V940516 AND AAR QC A-11 V931821).
